Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unions of relational systems


Author: H. Jerome Keisler
Journal: Proc. Amer. Math. Soc. 15 (1964), 540-545
MSC: Primary 02.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0164894-8
MathSciNet review: 0164894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Chang, On unions of chains of models, Proc. Amer. Math. Soc. 10 (1959), 120-127. MR 0103812 (21:2576)
  • [2] R. Fraïssé, Sur les rapports entre la théorie des relations et la sémantique au sens de A. Tarski, Applications scientifiques de la logique mathématique, Colloque de logique mathématique, Paris, 1954, p. 95.
  • [3] L. Henkin, Two concepts from the theory of models, J. Symbolic Logic 21 (1956), 28-32. MR 0075895 (17:816d)
  • [4] H. J. Keisler, Theory of models with generalized atomic formulas, J. Symbolic Logic 25 (1960), 1-26. MR 0130169 (24:A36)
  • [5] -, On unions of relational systems, Abstract 556-14, Notices Amer. Math. Soc. 6 (1959), 167.
  • [6] J. Łoś, On the extending of models. I, Fund. Math. 42 (1955), 38-54. MR 0072071 (17:224e)
  • [7] J. Łoś and R. Suszko, On the extending of models. IV, Fund. Math. 44 (1957), 52-60. MR 0089813 (19:724c)
  • [8] M. Morley and R. Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57. MR 0150032 (27:37)
  • [9] J. Mycielski, A characterization of arithmetical classes, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 1025-1027. MR 0093481 (20:5)
  • [10] A. Robinson, Note on a problem of Henkin, J. Symbolic Logic 21 (1956), 33-35. MR 0075896 (17:817a)
  • [11] -, Obstructions to arithmetical extension and the theorem of Loś and Suszko, Indag. Math. 21 (1959), 489-495. MR 0111682 (22:2544)
  • [12] A. Tarski, Contributions to the theory of models. I, II, Indag. Math. 16 (1954), 572-581, 582-588. MR 0066301 (16:554f)
  • [13] R. Vaught, Remarks on universal classes of relational systems, Indag. Math. 16 (1954), 589-591. MR 0066304 (16:554i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.50

Retrieve articles in all journals with MSC: 02.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164894-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society